# SDR GAIA98104

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING ITEM WAS INITIAL LEVEL 2 CORROSION FOUND DURING A HEAVY C-CHECK.  CORROSION ON SEAT TRACK RBL 45, STATION 950.  REMOVED AND REPLACED DAMAGED SEAT RAIL SECTION IAW B 727 SRM 51-30-02.  (M)
